# SDR MYWA100025

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,889 hours, 9,087 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FL380 LT BLEED TRIP OFF LIGHT ILLUMINATED.  DUCT PRESSURE LT 8 PSI RT 34 PSI.  QUICK RESET MAINTAINED 370.
